| Model Number |
419678 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the left ventricular (lv) lead dislodged post operatively and attempts to reposition the lead were unsuccessful.Placement difficulty was noted as the physician was unable to get the lead into the target vessel.The lead was explanted and will be replaced in the future.No patient complications have been reported as a result of this event.